[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Loss of Consciousness




ruthanne
----- Original Message -----
From: Rachel Bredeson <email @ redacted>
To: <email @ redacted>
Sent: Monday, August 02, 1999 2:15 AM
Subject: Re: [IP] Loss of Consciousness


>
> Linda-
> The doctor I worked with at camp this past week, who is a diabetic and
works
> with diabetes, told me that if someone is passed out, it is better to
give
> them a shot of glucogon right away.  It is more dangerous to be very low,
> than to be high.  Just be sure to check the BG ASAP so that you can give
> insulin right away or give the person food.
> rachel
>
>
>
> ----Original Message Follows----
> From: email @ redacted
> Reply-To: email @ redacted
> To: email @ redacted
> Subject: [IP] Loss of Consciousness
> Date: Mon, 26 Jul 1999 22:07:39 EDT
>
> My daughter, Katie, has had diabetes for 4 years--she is 16 now.  She has
> never fainted or lost consciousness or had a seizure, but I am
wondering--I
> understand that a person can lose consciousness whether they are low or
> high--is that correct?  And if that is the case, how do you know whether
you
> should give them a glucogen shot or not?



this is so simple, linda- test their bg!!! geneva, daughter of ruth, age 10


> Insulin Pumpers website http://www.insulin-pumpers.org/
> for mail subscription assistance, contact: HELP@insulin-pumpers.org
>
>
> _______________________________________________________________
> Get Free Email and Do More On The Web. Visit http://www.msn.com
> ----------------------------------------------------------
> Insulin Pumpers website http://www.insulin-pumpers.org/
> for mail subscription assistance, contact: HELP@insulin-pumpers.org

----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org